Alert archive / New York / Freeze Warnings in 2012

Freeze Warning 8, NWS Albany, NY

May 6, 20124 counties in New York

NWS Albany, NY issued this freeze warning at May 6, 2012, 11:48 AM EDT for 4 counties in New York. It took effect at May 7, 2012, 1:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2012, 11:48 AM EDT (15:48 UTC)
In effect from
May 7, 2012, 1:00 AM EDT
Expired
May 7, 2012, 7:28 AM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY, Washington County, NY

The radar

The Albany radar (KENX), 101 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WWUS71 KALY 061548
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1148 AM EDT SUN MAY 6 2012



NYZ032-033-042-043-083-071000-
/O.NEW.KALY.FZ.W.0008.120507T0500Z-120507T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS
1148 AM EDT SUN MAY 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY.

* LOCATIONS...ADIRONDACKS AND PORTIONS OF THE UPPER HUDSON VALLEY. 

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST THAT WILL 
  CAUSE DAMAGE OR DEATH TO UNPROTECTED CROPS AND TENDER 
  VEGETATION LATE TONIGHT AND EARLY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ041-082-084-VTZ013-014-071000-
/O.NEW.KALY.FR.Y.0005.120507T0500Z-120507T1400Z/
NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...
BENNINGTON...JACKSONVILLE...NEWFANE
1148 AM EDT SUN MAY 6 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY.

* LOCATIONS...NORTHERN FULTON...SOUTHERN SARATOGA...SOUTHERN
  WASHINGTON COUNTIES OF EASTERN NEW YORK INCLUDING THE SOUTHERN
  GREEN MOUNTAINS OF VERMONT.

* TEMPERATURES...33 TO 36 DEGREES.

* IMPACTS...NEAR FREEZING TEMPERATURES AND WIDESPREAD FROST COULD
  DAMAGE TENDER VEGETATION OR CROPS LATE TONIGHT AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
2 follow-up statements
978 
WWUS71 KALY 070811
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
411 AM EDT MON MAY 7 2012

NYZ032-033-042-043-083-071400-
/O.CON.KALY.FZ.W.0008.000000T0000Z-120507T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS
411 AM EDT MON MAY 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...WESTERN ADIRONDACKS AND LAKE GEORGE REGION.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST THAT WILL
  CAUSE DAMAGE OR DEATH TO UNPROTECTED CROPS AND TENDER VEGETATION
  EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ041-082-084-VTZ013-014-071400-
/O.CON.KALY.FR.Y.0005.000000T0000Z-120507T1400Z/
NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...
BENNINGTON...JACKSONVILLE...NEWFANE
411 AM EDT MON MAY 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...SACANDAGA AND SARATOGA REGIONS OF EASTERN NEW YORK
  AS WELL AS THE SOUTHERN GREEN MOUNTAINS AND SOUTHWEST VERMONT.

* TEMPERATURES...33 TO 36 DEGREES.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST COULD
  DAMAGE TENDER VEGETATION OR CROPS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
267 
WWUS71 KALY 071128
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
728 AM EDT MON MAY 7 2012


NYZ032-033-042-043-083-071230-
/O.CAN.KALY.FZ.W.0008.000000T0000Z-120507T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS
728 AM EDT MON MAY 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE
WARNING FOR THE WESTERN ADIRONDACKS AND LAKE GEORGE REGION.

TEMPERATURES HAVE WARMED AND THE THREAT FOR WIDESPREAD FROST
FORMATION HAS ENDED.

$$

NYZ041-082-084-VTZ013-014-071230-
/O.CAN.KALY.FR.Y.0005.000000T0000Z-120507T1400Z/
NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...
BENNINGTON...JACKSONVILLE...NEWFANE
728 AM EDT MON MAY 7 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR THE SACANDAGA AND SARATOGA REGIONS OF EASTERN NEW YORK
AS WELL AS THE SOUTHERN GREEN MOUNTAINS AND SOUTHWEST VERMONT.

TEMPERATURES HAVE WARMED AND THE THREAT FOR FROST FORMATION HAS
ENDED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at May 6, 8:27 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 6, 8:27 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
827 AM EDT SUN MAY 6 2012

.SYNOPSIS...
HIGH PRESSURE TO OUR NORTH WILL CONTINUE TO BATTLE WITH A STUBBORN
STALLED OUT FRONT JUST TO OUR SOUTH. EARLY TODAY...CLOUDS WILL WIN
OUT FROM ALBANY SOUTHWARD. HOWEVER...DRIER AIR IS EXPECTED TO SURGE
SOUTHWARD ONCE AGAIN LATER TODAY INTO EARLY TONIGHT. THEN...THE
CLOUDS WILL ATTEMPT TO MOVE NORTH AGAIN TONIGHT. THE NEXT CHANCE OF
ANY SIGNIFICANT PRECIPITATION IS NOT UNTIL MONDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
WE HAVE EXPIRED THE FROST/FREEZE HEADLINES AND WE ARE CLOSELY
LOOKING OVER THE POTENTIAL TO REISSUE ANOTHER SET OF FROST/FREEZE
HEADLINES FOR TONIGHT.

LATEST EXPERIMENTAL REFLECTIVITY FORECASTS HAVE INCREASED THE
POTENTIAL FOR SHOWER ACTIVITY TO DEVELOP ALONG THE DIFFERENTIAL
HEATING BOUNDARY ACROSS PORTIONS OF THE CATSKILLS...MID HUDSON
VALLEY AND NW CT. SO WE HAVE INTRODUCED A SLIGHT CHANCE POPS FOR
THESE AREAS THIS AFTERNOON.

FOR THE REST OF THE MORNING...LOOK FOR THE SKY TO REMAIN MOSTLY
CLOUDY SOUTH AND EAST OF ALBANY...INCREASING SUNSHINE
LOCALLY...SUNNY OR MOSTLY SUNNY NORTHWEST OF ALBANY. TEMPERATURES
WILL RESPOND FAST WITH THE SUNSHINE...QUICKLY JUMPING THROUGH THE
40S NORTHWEST...WHILE RISING AT MUCH SLOWER RATES INTO THE 50S
SOUTH AND EAST OF ALBANY.

BY AFTERNOON...MOST AREAS...EVEN TO THE SOUTHEAST OF ALBANY...SHOULD
SEE AT LEAST SOME SUNSHINE.

HIGH TEMPERATURES TODAY WILL GENERALLY BE IN THE 60S.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
TONIGHT...IT LOOKS AS THE SURFACE HIGH PRESSURE WILL BUILD TO OUR
EAST. LOW LEVEL MOISTURE LOOKS TO POOL TO OUR SOUTHEAST BUT LOW
LEVEL CLOUDS MIGHT JUST REMAIN TO THE SOUTH AND EAST OF OUR REGION.
THE SKY LOOKS TO BE MOSTLY CLEAR FROM ALBANY NORTHWARD BUT THIS IS
NOT THE HIGHEST CONFIDENT FORECAST. ASSUMING THAT
HAPPENS...TEMPERATURES LOOK SIMILAR TO THIS OVERNIGHT AND THAT MEANS
ONCE AGAIN TEMPERATURES COULD BE HEADING DOWN TO THE FREEZING MARK
(OR EVEN LESS) ACROSS THE ADIRONDACK REGION...AND INTO THE MID 30S
ACROSS THE REMAINDER OF OUR NORTHERN REGIONS.

SINCE WE HAVE ACTIVE FROST/FREEZE HEADLINES ALREADY OUT...WILL NOT
ISSUE ANYTHING FOR TONIGHT BUT WILL MENTION IT IN OUR HAZARDOUS
WEATHER OUTLOOK. BASICALLY...IF YOU HAVE PLANTED TENDER
VEGETATION...YOU MIGHT NEED TO PROTECT YOUR PROPERTY IF YOU LIVE
WELL NORTH OF MOHAWK RIVER...AS WELL AS THE GREENS OF SOUTHERN
VERMONT.

REMAINING AREAS FROM THE CAPITAL DISTRICT SOUTHWARD WILL SEE
OVERNIGHT LOWS RANGING FROM THE UPPER 30S TO MID 40S.

MONDAY LOOKS DRY IN MOST AREAS. HOWEVER...WITH A SOUTHEAST FLOW
SETTING UP...SOME DRIZZLE OR LIGHT SHOWERS MIGHT DEVELOP LATE IN THE
DAY ACROSS THE CATSKILLS DUE TO UPSLOPE SQUEEZING A RETURN OF LOW
LEVEL MOISTURE. FOR NOW...WENT WITH JUST SLIGHT/LOW POPS LATE IN THE
DAY.

TEMPERATURES WILL ONCE AGAIN BE IN THE 60S TO AROUND 70.

AS WE HEAD INTO MONDAY NIGHT...HIGH PRESSURE WILL MOVE FURTHER TO
OUR EAST. IT LOOKS AS IF AN IMPRESSIVE LOW PRESSURE AREA WILL TRACK
TOWARD US FROM THE GREAT LAKES. THE ONLY CHANGE IS MOST MODEL
GUIDANCE NOW TRACKS THIS LOW A LITTLE FURTHER NORTH COMPARED TO
BEFORE...WITH THE BEST FORCING OVER OUR NORTHERN AREAS LATE AT NIGHT
INTO EARLY TUESDAY. HAVE ADJUSTED OUR QPF TO REFLECT THIS TREND.
MORE ABOUT QPF IN OUR HYDROLOGY SECTION.

FOR NOW...SHOWERS LIKELY ACROSS OUR NORTHERN AREAS MONDAY
NIGHT...CHANCES SOUTH. WITH THE SOUTHERLY FLOW AND
MOISTURE...TEMPERATURES WILL SAFELY STAY ABOVE FREEZING
EVERYWHERE...GENERALLY IN THE 40S TO AROUND 50.

TUESDAY...THE LOW WILL TRACK ACROSS THE SAINT LAWRENCE VALLEY...
DRAGGING AN OCCLUDED FRONT INTO THE REGION BY DAY/S END.
SHOWALTER VALUES LOOK TO REMAIN GREATER THAN 0 WITH ANY GOOD SURFACE
INSTABILITY LIKELY REMAINING WELL TO OUR SOUTH IN THE WARM AIR
SECTOR. THEREFORE...WE HAVE NO MENTION OF THUNDER AT THIS TIME. AS
WE NEAR THE EVENT...WE WILL CONTINUE TO ACCESS THE POTENTIAL FOR
THUNDERSTORM ACTIVITY BUT RIGHT NOW IT JUST LOOKS WET.

LEANED WITH THE COOLER MET TEMPERATURES ON TUESDAY...GETTING ONLY
BACK INTO THE 50S AND LOWER 60S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WIDESPREAD SHOWERS WILL PERSIST INTO EARLY TUESDAY NIGHT...BUT AS
THE FRONTAL BOUNDARY SLOWLY SLIDES SOUTHEAST...THE WIDESPREAD
SHOWERS WILL BECOME CONFINED TO SOUTHEAST AREAS TOWARD SUNRISE.
LIKELY POPS ARE FORECAST IN ALL AREAS TO START TUESDAY NIGHT...THEN
POPS DECREASE TO LOW CHANCE OVER THE FAR NORTHWEST BY SUNRISE...AND
REMAIN LIKELY OVER THE SOUTHEAST. ON WEDNESDAY...MODELS INDICATE
ANOTHER SURFACE WAVE WILL TRY TO FORM ALONG THE FRONT...WHICH COULD
PROLONG MORE NUMEROUS SHOWERS OVER THE SOUTHEAST...AND HAVE
CONTINUED TO FORECAST LIKELY POPS THERE THROUGH WEDNESDAY. CHANCE
POPS ELSEWHERE. LOWS TUESDAY NIGHT WILL BE IN THE MID 40S TO MID
50S...AND HIGHS WEDNESDAY 60 TO 70.

BEYOND WEDNESDAY...THE FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY
SLIDE EAST...AND PCPN ASSOCIATED WITH IT WILL BE TO THE EAST OF THE
FORECAST AREA. HOWEVER...THE TRAILING UPPER LEVEL TROF ASSOCIATED
WITH THIS BOUNDARY IS FORECAST TO EVENTUALLY CUTOFF AND ONLY SLOWLY
DRIFT ACROSS THE FORECAST AREA WEDNESDAY NIGHT THROUGH FRIDAY. HAVE
KEPT CHANCE POPS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY...THEN
FORECAST A SLOW CLEARING TREND FROM NW TO SE THURSDAY NIGHT AND
FRIDAY. BY FRIDAY THE NW HALF OF THE REGION IS FORECAST TO BE
DRY...WITH ONLY SLIGHT CHANCE POPS SOUTHEAST. COOL DURING THIS
PERIOD WITH THE UPPER LOW OVERHEAD...AND FOR PARTS OF THE
ADIRONDACKS THURSDAY NIGHT...SNOW SHOWERS ARE FORECAST RATHER
THAN RAIN SHOWERS. LOWS WEDNESDAY NIGHT WILL BE IN THE UPPER 30S TO
AROUND 50...HIGHS THURSDAY IN THE 50S TO LOWER 60S...LOWS THURSDAY
NIGHT IN THE MID 30S TO MID 40S...AND HIGHS FRIDAY IN THE MID 50S TO
MID 60S.

FINALLY DRY AND MAINLY CLEAR IS FORECAST FOR FRIDAY NIGHT AND
SATURDAY AS SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING BUILD INTO
THE REGION. THE ECMWF IS THE THE MOST OPTIMISTIC ABOUT THIS
OCCURRING...WHILE THE GFS STILL HAS THE UPPER LOW CLOSE ENOUGH TO
THE REGION TO PRODUCE A LOT OF CLOUDS...ESPECIALLY OVER EASTERN
AREAS. LOWS FRIDAY NIGHT WILL BE IN THE MID 30S TO MID 40S...HIGHS
SATURDAY IN THE 60S TO AROUND 70.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WITH MAINLY P6SM SKC CONDITIONS OR SCT HIGH CLOUDS
EXPECTED AT THE KGFL TAF SITE THROUGH THE TAF PERIOD ENDING AT 12Z
MONDAY. LOW LEVEL MOISTURE HAS RETURNED AS FAR NORTH AS THE KALB TAF
SITE THIS MORNING...BUT MODELS INDICATE IT WILL BE PUSHED TO THE
SOUTHEAST LATER THIS MORNING. HAVE FORECAST VFR/MVFR CIGS AT THE
KALB TAF SITE THROUGH AROUND 16Z...THEN VFR CONDITIONS WITH ONLY SCT
CLOUDS OR CLEAR SKIES THEREAFTER. WIDESPREAD LOW LEVEL MOISTURE WILL
REMAIN ACROSS THE REGION FROM THE MID HUDSON VALLEY SOUTH AND EAST
FOR MOST OF THE TAF PERIOD...SO EXPECT MVFR CIGS AT KPOU THROUGH
ABOUT 16Z-18Z...THEN VFR CIGS THEREAFTER UNTIL LATE TONIGHT...WITH
CLOUDS BECOMING SCT AROUND 08Z TONIGHT.

N/NE WINDS 5 KTS OR LESS OR CALM CONDITIONS AT THE TAF SITES THROUGH
14Z TO 16Z...THEN NORTH TO EAST WINDS AT 8 KTS OR LESS AFTER 16Z...
BECOMING LESS THAN 5 KTS OR CALM TONIGHT.

.OUTLOOK...
MON...VFR...NO SIG WX.
MON NT-WED...MVFR/IFR. INCR PROB OF SHRA.
WED NT-THU...VFR/MVFR. SLIGHT CHC TO CHC -SHRA.

&&

.FIRE WEATHER...
FOR TODAY...THE ADIRONDACKS WILL SEE LOW RH VALUES THIS AFTERNOON
UNDER 30 PERCENT AND HIGH HAINES INDICES OF 6 ALONG WITH LOTS OF
SUNSHINE.

THE MAJORITY OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND
WILL SEE MODERATE HUMIDITY VALUES WITH RH VALUES IN THE 30-49
PERCENT THIS AFTERNOON AND INCREASING AFTERNOON SUNSHINE.

OUR SOUTHERN ZONES...INCLUDING THE SOUTHEASTERN CATSKILLS...MID
HUDSON VALLEY SOUTH OF KINGSTON AND LITCHFIELD COUNTY... WILL HAVE
LIMITED AFTERNOON SUNSHINE AND RH VALUES REMAINING AT OR SLIGHTLY
ABOVE 50 PERCENT.

THE WIND WILL BE NORTH OR NORTHEAST TODAY 5 TO 10 MPH MOST
AREAS...EXCEPT LIGHT AND VARIABLE SOUTHERN AREAS.

A NEARLY FULL RECOVERY TONIGHT WITH A LIGHT NORTH OR NORTHEAST
WIND.

DRY WEATHER MONDAY IN MOST PLACES...ALTHOUGH THERE COULD BE SOME
PATCHY LATE DAY DRIZZLE OR ISOLATED SHOWERS ACROSS THE CATSKILLS.
RH VALUES WILL DROP TO BETWEEN 30 AND 49 PERCENT MOST PLACES DURING
THE AFTERNOON...BUT WOULD LOCALLY RISE MARKEDLY SHOULD LATE DRIZZLE
DEVELOP. THE WIND WILL TURN TO THE SOUTHEAST 5 TO 10 MPH.

LOOKS LIKE MORE SHOWERS IN THE FORECAST MONDAY NIGHT INTO
TUESDAY...WITH THE HEAVIEST AMOUNTS IN OUR NORTHERN ZONES.
UNSETTLED AND SOMEWHAT DAMP WEATHER COULD PERSIST INTO MUCH OF THE
UPCOMING WORK WEEK.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS THROUGH MONDAY.

DRY WEATHER IS EXPECTED OVER THE REMAINDER OF THE WEEKEND WITH A
MIXTURE OF SUNSHINE AND CLOUDS. THE NEXT CHANCE FOR SIGNIFICANT RAIN
WILL ARRIVE MONDAY NIGHT AND CONTINUE THROUGH TUESDAY.

IT APPEARS THE HEAVIER QPF WOULD BE NORTH OF MOHAWK
VALLEY...EASTWARD INTO SOUTHERN VERMONT WHERE THREE QUARTERS OF AN
INCH TO AN INCH AND QUARTER COULD FALL MONDAY NIGHT THROUGH TUESDAY.
A QUARTER OF AN INCH IS EXPECTED ACROSS OUR SOUTHERN ZONES...AND
ABOUT HALF INCH LOCALLY IN THE CAPITAL DISTRICT.

THIS RAIN COULD RESULT IN SOME SIGNIFICANT WITHIN BANK RISES TO SOME
OF THE NORTHERN RIVERS...WITH ONE OR TWO SITES POSSIBLY TOUCHING
ACTION STAGE. AT THIS TIME...ANY ACTUAL FLOODING IS UNLIKELY.

MORE SHOWERS ARE POSSIBLE WEDNESDAY AND THURSDAY...BUT AT THIS
POINT...MOST OF THIS ADDITIONAL PRECIPITATION AMOUNTS LOOK FAIRLY
LIGHT AND SOME OF THIS COULD FALL AS SNOW ACROSS THE HIGHER NORTHERN
MOUNTAINS! SOME HEAVIER RAINFALL IS POSSIBLE IN OUR SOUTHEASTER
ZONES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV/BGM
SHORT TERM...HWJIV
LONG TERM...GJM
AVIATION...GJM
FIRE WEATHER...HWJIV
HYDROLOGY...NAS

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 6, 8:02 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
802 AM EDT SUN MAY 6 2012

NYZ032-033-041>043-082>084-VTZ013-014-071200-
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
802 AM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS...LAKE
GEORGE SARATOGA REGION AND PORTIONS OF THE SOUTHERN GREEN
MOUNTAINS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.  AS THE
GROWING SEASON HAS STARTED ACROSS THE REGION...THERE IS A
POTENTIAL FOR FROST OR FREEZING CONDITIONS TONIGHT. STAY TUNED FOR
FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-VTZ015-
071200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
802 AM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN SECTIONS OF WINDHAM
COUNTY OF SOUTHERN VERMONT...THE MOHAWK VALLEY...CAPITAL
REGION...MID HUDSON VALLEY...CATSKILLS...TACONICS OF EAST CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:48 AM EDTFrost AdvisoryALYFulton, Saratoga, Washington20 hr

Nearby

Freeze Warnings in New York, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.